26782 articles – 20454 references  [version française]
.:. Browse > Last articles .:.
30 documents ordered by :
1 - 2 Next Last
Some Remarks on Avalanches Modelling: An Introduction to Shallow Flows Models
Fernandez-Nieto E. D. et al
In Advances in Numerical Simulation in Physics and Engineering - Lecture Notes of the XV 'Jacques-Louis Lions' Spanish-French School (2014) 51-106 [hal-01066445 - version 1]
fulltext access Recurrence or transience of random walks on random graphs generated by point processes in $\mathbb(R)^d$
Rousselle A.
[hal-00824288 - version 3] (2014-09-20)
fulltext access On rational additive group actions
Dubouloz A. et al
[hal-01066426 - version 1] (2014-09-20)
A separation principle for linear impulsive systems
Ellouze I. et al
European Journal of Control 20 (2014) 105-110 [hal-01066396 - version 1]
fulltext access Sharp weights in the Cauchy problem for nonlinear Schrodinger equations with potential
Carles R.
[hal-01066391 - version 1] (19/09/2014)
fulltext access Compact CR-solvmanifolds as Kähler obstructions.
Gilligan B. et al
Mathematische Zeitschrift 269 (2010) 179-191 [hal-01066269 - version 1]
fulltext access PSEUDOCONVEX DOMAINS SPREAD OVER COMPLEX HOMOGENEOUS MANIFOLDS.
Gilligan B. et al
manuscripta mathematica 142 (2012) 35-59 [hal-01066246 - version 1]
fulltext access Homogeneous Kähler and Hamiltonian manifolds.
Gilligan B. et al
Mathematische Annalen 349 (2010) 889-901 [hal-01066240 - version 1]
fulltext accessible on an other server La formule des traces tordue d'aprés le Friday Morning Seminar
Labesse J.-P. et al
[hal-01066236 - version 1] (19/09/2014)
fulltext access La transposition didactique à travers l'enseignement des mathématiques en première et deuxième années de l'école primaire.
Conne F.
University of Geneva (21/05/1981), Laurent PAULI (Dir.) [tel-01066233 - version 1]
fulltext access Localization in log-gamma polymers with boundaries
Comets F. et al
[hal-01066230 - version 1] (19/09/2014)
On the existence threshold for positive solutions of p-Laplacian equations with a concave-convex nonlinearity
Charro F. et al
Communications in Contemporary Mathematics (2014) DOI: 10.1142/S0219199714500448 [hal-01066229 - version 1]
fulltext access Aspects modulaires et elliptiques des relations entre multizêtas
Baumard S.
Université Pierre et Marie Curie - Paris VI (23/06/2014), Leila Schneps (Dir.) [tel-01017022 - version 2]
STAR - Dépôt national des thèses électroniques
fulltext access Harmonic Knots
Koseleff P.-V. et al
[hal-00680746 - version 2] (19/09/2014)
fulltext access Stable radial distortion calibration by polynomial matrix inequalities programming
Heller J. et al
[hal-01066168 - version 1] (19/09/2014)